# SDR ASOA2015061113089

- Difficulty date: May 14, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 193, FORWARD ELECTRICAL BAY FLOOR CRACKED RT SIDE VJ 161730, 05/13/15.  REPAIRED IAW ECTC REO 670-53-11-1063 AND ECTC REO 670-53-11-509 AND GENERIC 670-53-11-609, REV.
